# SDR MALA000207

- Difficulty date: February 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAPS 18 DEGREES, FLAP INOP CAUTION ILLUMINATED WITH FLAP FAULT.  MAINTENANCE PERFORMED TORQUE LIMITER RESET & FLAP FAULT RESET LUBED BALL NUTS ON SCREW JACKS IAW RJ 85 MM 27-50-00.  PERFORMED FUNCTIONAL TEST OF FLAPS IAW 27-50-00.  ALSO, PERFROMED A FLAPLESS LANDING IAW 05-51-1.
